News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Endocrinology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Endocrinology Answers List

Forum Name: Endocrinology Topics

Question: TSH results .02


 mememo - Mon Apr 02, 2007 8:41 pm

I am a 37 year old female. I am currently taking 3 grams Armour each day. My doctor started me on this medication last year to resolve mulitiple systems associated with apparent thyroid disorder. (TSH was within normal range, positive antibodies) My dose was initially increased to as high as 4 grams, but lowered to the current dose of 3 grams due to negative side effects. I have been on the current dose of 3 grams for the last 8 months. For that entire time I have not had follow up blood work until last week when I had a wellness exam for my Insurance. These tests came back with a TSH of .02. This would appear to be well out of the normal range. I feel fine, but am concerned that this level may cause health problems if I do not change my medication levels.

Is it harmful to remain at a level this low?
 Dr. Chan Lowe - Tue Apr 03, 2007 12:25 am

User avatar A low TSH level such as this is indicative of too much thyroid hormone. Too much thyroid hormone can cause problems with temperature regulation, increased metabolism, blood pressure problems, rapid heart rates, tremors, etc.

I would recommend you see your doctor and see about an adjustment of your thyroid medicine.

Best wishes.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here